Archiv der Mathematik

, Volume 112, Issue 1, pp 53–59 | Cite as

The values of the Riemann zeta-function on generalized arithmetic progressions

  • Selin Selen Özbek
  • Jörn SteudingEmail author


We study the mean of the values of the zeta-function on a generalized arithmetic progression on the critical line.


Riemann Zeta-Function Value-distribution Nontrivial zeros 

Mathematics Subject Classification

11M06 11M26 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The authors would like to express their gratitude to the anonymous referee for her or his careful reading and valuable remarks and corrections.


  1. 1.
    Ingham, A.E.: On two conjectures in the theory of numbers. Am. J. Math. 64, 313–319 (1942)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Lapidus, M.L., van Frankenhuijsen, M.: Fractal Geometry and Number Theory. Complex Dimensions of Fractal Strings and Zeros of Zeta Functions. Birkhäuser Boston, Inc., Boston, MA (2000)Google Scholar
  3. 3.
    Li, X., Radziwiłł, M.: The Riemann zeta function on vertical arithmetic progressions. Int. Math. Res. Not. IMRN 2015, 325–354 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Martin, G., Ng, N.: Nonzero values of Dirichlet L-functions in vertical arithmetic progressions. Int. J. Number Theory 9, 813–843 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Odlyzko, A.M., te Riele, H.J.J.: Disproof of Mertens conjecture. J. Reine Angew. Math. 367, 138–160 (1985)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Özbek, S.S., Steuding, J.: The values of the Riemann zeta-function on arithmetic progressions. In: A. Laurinčikas, et al. (eds.) Analytic and Probabilistic Methods in Number Theory, Proceedings of the Sixth International Conference, Palanga 2016, pp. 149–164, Vilnius University Publishing House, Vilinius (2017)Google Scholar
  7. 7.
    Putnam, C.R.: On the non-periodicity of the zeros of the Riemann zeta-function. Am. J. Math. 76, 97–99 (1954)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Putnam, C.R.: Remarks on periodic sequences and the Riemann zeta-function. Am. J. Math. 76, 828–830 (1954)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Steuding, J., Wegert, E.: The Riemann zeta function on arithmetic progressions. Exp. Math. 21, 235–240 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Titchmarsh, E.C.: The Theory of the Riemann Zeta-Function, 2nd edn. Oxford University Press, Oxford (1986). (revised by D.R. Heath-Brown)zbMATHGoogle Scholar
  11. 11.
    van Frankenhuijsen, M.: Arithmetic progressions of zeros of the Riemann zeta-function. J. Number Theory 115, 360–370 (2005)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of MathematicsAkdeniz UniversityAntalyaTurkey
  2. 2.Department of MathematicsWürzburg UniversityWürzburgGermany

Personalised recommendations